# SDR SWAA2024073006390

- Difficulty date: June 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 947 RBL 53 WL 208.1 AT AFT GALLEY AREA 2024-402110<[01] TOOLS USED TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25 AND TEMPERATURE CONTROLLED P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25.;[02] TOOLS USED TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25 AND TEMPERATURE CONTROLLED P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25.;[03] ON STEP 11. TOOL USED: RADIOMETER/PHOTOMETER KIT. P/N:XRP-3000. S/N:1753759. DUE DATE:07-DEC-24;[04] TOOL USED. SCALE P/N: CR5200; S/N: 8342514597; DUE DATE: 28-FEB-25 .; HOT BONDER P/N HCS9000B-AV; S/N 18196021; DUE DATE 15-FEB-25.;[05] PERFORMED REPAIR ON FLOOR BEAM BS947.5 RH SIDE IAW B737-800 SRM 53-70-51-2R-5 WITH MINOR DEVIATIONS DOCUMENTED IN EA 24-153-01863 SEE INDIVIDUAL SIGNS-OFF BELOW;[06] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGN OFF BELOW.
